# SDR HALA2013100400127

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 40,950 hours, 7,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE EMERGENCY SLIDE LIGHTS INOPERATIVE, 3 ON RT, 2 ON LEFT.  REPLACED LAMPS, ESCAPE PATH LIGHTS IAW AMM 33-51-06.  OPS TESTED GOOD.
